A 46-year-old member asked:
Disclaimer

Post-pill amenorrhea? What is that? A side effect?

1 doctor answer
Dr. Joseph Eastern
43 years experience in Dermatology
Some women...: ...Stop having their menstrual period for awhile after stopping their birth control pill. It's a side effect, yes.
Answered on Oct 3, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 43-year-old member asked:
Dr. Charles Glueck
56 years experience in Clinical Lipidology
Weight gain: Weight gain increased risk of blood clots increased triglyceride levels increased blood pressure.
A 56-year-old member asked:
Dr. Bac Nguyen
22 years experience in Family Medicine
Yes-as w depoProvera: Progestin-only containing pills often induce amenorrhea..Same as depo-prover injection which is a progestin-only med..Given every 3 monthsor so and it ... Read More
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Emergency : Contraceptives? Potential side effects w emergency contraception include menstrual flow changes (spotting, bleeding, early or late period). Take pregn ... Read More
A 38-year-old female asked:
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
See GYN MD now: If it has been 4 months since pill cessation, a GYN MD can offer a "jumpstart" Rx to see if your period will restart. If not, assessment for peri meno ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month